# SDR SWIA2019121746881

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Condition: Cracked
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* APU UPPER AIR INLET DUCT HAS CRACKED STIFFENER. (C-CHECK) RO 12/13/2019  CLEANED AND WELDED CRACK ON APU UPPER INLET REF. MEGGITT CMM 49-14-01 REPAIR 8-B
